# SDR PIDA06113

- Difficulty date: September 15, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,933 hours, 27,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERIOR L1 & R1 EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK FOR L1 & R1 DOORS IAW AMM 33-51-71, OPS CHECK GOOD.
